# SDR TWAA0017211

- Difficulty date: October 26, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND LONGERON 17L WAS CRACKED AT STA 945.  CRACK CONFIRMED BY NDT.  REPLACED CRACKED LONGERON 17L AT STA 945 WITH NEW PER SRM 53-11-3, FIG 4 SHEET 3 PAGE 14.  RE-INSTALLED RIVETS PER SRM 51-30-2.  REINSTALLED HI-LOK PER SRM 51-30-5.
